# SDR AALA991425

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Need Repair
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN AFT CABIN INOPERATIVE.  REPAIRED CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHT STRIPS IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
